# SDR CA040106010

- Difficulty date: December 29, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 28,535 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: A1851T
- Condition: Cracked
- Location: Propeller Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING RACE CRACKED, DISCOVERED AT OVERHAUL, DURING THE NDT PROCESS.
